Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On defining relations of certain infinite-dimensional Lie algebras


Authors: Ofer Gabber and Victor G. Kac
Journal: Bull. Amer. Math. Soc. 5 (1981), 185-189
MSC (1980): Primary 17B65
MathSciNet review: 621889
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 17B65

Retrieve articles in all journals with MSC (1980): 17B65


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14940-5
PII: S 0273-0979(1981)14940-5